Title: Discussion of the paper 'A conditional approach for multivariate extreme values' by Heffernan, J.E. & J.A. Tawn
Authors: Beirlant, Jan ×
Goegebeur, Yuri #
Issue Date: 2004
Series Title: Journal of the Royal Statistical Society Series B-Statistical Methodology vol:66 issue:539
ISSN: 1369-7412
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Quantitative Psychology and Individual Differences
Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.